# SDR SIMA200414402

- Difficulty date: May 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- Engine: Allsn AE3007A
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082407
- Part serial: 99112829
- Condition: Failed
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 290 CAPTAIN MULITFUNCTIONAL DISPLAY AND EICAS FAILED WITH BURNING ODOR.  DIVERTED, OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200407047)
